• Title of article

    Reduction theorems for general linear connections*1

  • Author/Authors

    Janyska، Josef نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2004
  • Pages
    -176
  • From page
    177
  • To page
    0
  • Abstract
    It is well known that natural operators of linear symmetric connections on manifolds and of classical tensor fields can be factorized through the curvature tensors, the tensor fields and their covariant differentials. We generalize this result for general linear connections on vector bundles. In this gauge-natural situation we need an auxiliary linear symmetric connection on the base manifold. We prove that natural operators defined on the spaces of general linear connections on vector bundles, on the spaces of linear symmetric connections on base manifolds and on certain tensor bundles can be factorized through the curvature tensors of linear and classical connections, the tensor fields and their covariant differentials with respect to both connections.
  • Keywords
    Gauge-natural bundle , Linear connection , Natural operator , Classical connection , Reduction theorem
  • Journal title
    DIFFERENTIAL GEOMETRY & APPLICATIONS
  • Serial Year
    2004
  • Journal title
    DIFFERENTIAL GEOMETRY & APPLICATIONS
  • Record number

    30986